Automorphisms of Saturated and Boundedly Saturated Models of Arithmetic

Notre Dame Journal of Formal Logic 52 (3):315-329 (2010)
We discuss automorphisms of saturated models of PA and boundedly saturated models of PA. We show that Smoryński's Lemma and Kaye's Theorem are not only true for countable recursively saturated models of PA but also true for all boundedly saturated models of PA with slight modifications
Keywords saturation   bounded saturation   automorphism groups   models of PA
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 14,248
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Roman Kossak (1989). Models with the Ω-Property. Journal of Symbolic Logic 54 (1):177-189.

Monthly downloads

Added to index


Total downloads

5 ( #338,493 of 1,699,834 )

Recent downloads (6 months)

2 ( #269,935 of 1,699,834 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.